Glaucoma - Lumigan and Timolol both cause me to have headaches. Does anyone else have this problem?

Question is Closed Report Mark as Favorite

Answers (2)

15 Apr 2010

Headaches are common side effects of Lumigan and Timolol can cause light headedness. However if the headache is severe please let your doctor know and they may be able to give something else.

http://www.drugs.com/sfx/lumigan-side-effects.html

http://www.drugs.com/mtm/timolol.html

You may find the reviews useful.

http://www.drugs.com/comments/bimatoprost-ophthalmic/lumigan.html

Unfortunately there are no reviews for timolol eye drops.

Votes: +0

21 Nov 2010

When I experience headache between applications, I apply Timolol again, judiciously, on the assumption that the medication has not reached the proper site in my eyes. It alleviates it soon.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is there a less expensive comparable alternative to lumigan?

I realize there is no generic equivalent. However, are there other products that can be use to treat hypertensive ocular disease/glaucoma that might ...

3 answers 10 Sep 2009

Are there any drug interactions between antidepressants & Dorzol / timol2-5% & lumigan eyedrops?

I have blindness due to glaucoma in one eye and diminished sight in the other one., and a damaged retina. . Will the prescribed eye drops interfere ...

1 answer 4 Nov 2010

I take cospot & lumigan for glaucoma. My eyes are always red and irritated. Anyone else have this?

Is there any new improved choice for glacoma that does what these 2 are supposed to ?

1 answer 23 Mar 2011

Who has the best price for timolol (timoptic) eye drops?

I need the .5% - 5 ml bottle. Thank you.

1 answer 2 Feb 2012

Does anyone know where the original Lumigan (0.3) can be purchased?

0.3 Lumigan worked very well for me with no side effects. The current Lumigan (0.1) increased my pressures and I have not found another medication ...

1 answer 28 Jul 2013